Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does a bump on labia indicate?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3480 Questions
Question
Some weeks ago I had a bump on my labia(more like a boil) I put fungal cream on the same and it went down and is gone. Do I need to be concerned about it? I used to have them quite frequently when I used to have mensuration (once monthly). I had an hysterectomy, so I don't have periods any more.
the gynecologist who did the hysterectomy(because of fibroids) told me I didn't have to visit a gynecologist again. is she right?
Thu, 14 Aug 2014 in Women's Health
 
 
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
FURUNCLES ARE HARMLESS,BE REST ASSURED.

Detailed Answer:
Hi Madam,
I have carefully read your query and understood your concern,

As per your clinical history, you most likely had "FURUNCLES", which are nothing but bacterial infected glands surrounding hair follicles on the labia.

These furuncles are quite common in women during their menstrual cycles and sometimes even later.

These are benign and you need not worry about it.

Maintain good hygiene of your undergarments.

Maintain adequate hydration by having 3-4 liters of water each day and 1 full liter of water exclusively post sex.

Along with Antifungal creams,antibacterial cream like Clindamycin will produce rapid results.

Since your bump has disappeared,you can be rest assured ,
Your Gynecologist is quite right ,you do not need any follow ups.

I hope my feedback is quite useful and convincing to you,
Kindly give your valuable feedback by rating my answer as it helps to improve my presentation.
Thank you,
Wish you a good health,
Dr.Suresh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN